# SDR DALA2025072105474

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 60,702 hours, 31,189 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3159 DOOR L FWD CABIN ON ECAM AND DOOR 1L WAS SHOWING OPEN ON DOOR PAGE.   COULD NOT DUPLICATE ON THE GROUND 1L DOOR INDICATES NORMALLY OPEN/ CLOSED ON EICAS.
